HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

(q-)Supercongruences hit again

Abstract : Using an intrinsic q-hypergeometric strategy, we generalise Dwork-type congruences H(p^{s+1})/H(p^s) ≡ H(p^s)/H(p^{s−1}) (mod p 3) for s = 1, 2,. .. and p a prime, when H(N) are truncated hypergeometric sums corresponding to the periods of rigid Calabi-Yau threefolds.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03208276
Contributor : Srinivas Kotyada Connect in order to contact the contributor
Submitted on : Monday, April 26, 2021 - 2:19:52 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Tuesday, July 27, 2021 - 7:07:20 PM

File

43Article04.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Wadim Zudilin. (q-)Supercongruences hit again. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2021, Volume 43 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2020, pp.46-55. ⟨10.46298/hrj.2021.7427⟩. ⟨hal-03208276⟩

Share

Metrics

Record views

8

Files downloads

188